# SDR SWAA2022031408099

- Difficulty date: August 4, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 48,313 hours, 28,737 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE CAVITY; WING STA ORSS 273; INBOARD UPPER FIXED TRAILING EDGE PANEL LOWER MIDDLE SUPPORT BRACKET CRACKED AT FASTENER HOLE; MARKED. / REMOVED DAMAGED TRAILING EDGE PANEL LOWER MIDDLE SUPPORT BRACKET AND INSTALLED NEW BRACKET P/N 115A2982-10 IAW BOEING DWG 115A2982 REV. - A-TAG# 91757
